# SDR 9510289150

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 5241 · Galley Doors
- Part: Support
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 1 INCH CRACK IN THE FORWARD GALLEY DOOR STOP FITTING SUPPORT AT THE NR 3 BEAM AFT END.  REPLACED THE SUPPORT PER SRM 51-30-1.
